View Single Post
Old 05-06-2012, 11:45 PM   #5
Phoenix Phoenix is offline
Facilitator
(male)
 
Phoenix's Avatar
 
Join Date: Nov 2006
Location: USA
Posts: 3,861
Blog Entries: 33
Phoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB User
Re: I need help! I am emotionally numb!

Quote:
Originally Posted by sylviasix View Post

Phoenix the meds that I thought it could be I have gotten off of. I guess there is a possibility of one other med (Trazadone) doing this but my doctor said it was unlikely. I am going to give it a try any way. I'm happy to get off all of my medications with the exception of one without it I have total insomnia. I started taking that one 4 1/2 years before these symptoms started though. The medicine is called Xyrem. If you have any other suggestions let me know. Thanks for your response!
Wow,
From what i've read about Xyrem,it is a potent substance.If you don't mind me asking,how effective has it been as of late?
Please do your research on this and be prepared to ask your physician any questions that come to mind.

Think about the possibility of getting a complete physical(blood work included) just to be on the safe side.

Respectfully
Phoenix
__________________
When in doubt, post it out.

 
Reply With Quote